ICD-10 Diagnosis Code T57.1X1D

Toxic effect of phosphorus and its compounds, acc, subs

Diagnosis Code T57.1X1D

ICD-10: T57.1X1D
Short Description: Toxic effect of phosphorus and its compounds, acc, subs
Long Description: Toxic effect of phosphorus and its compounds, accidental (unintentional), subsequent encounter
This is the 2018 version of the ICD-10-CM diagnosis code T57.1X1D

Valid for Submission
The code T57.1X1D is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Toxic effects of substances chiefly nonmedicinal as to source (T51-T65)
      • Toxic effect of other inorganic substances (T57)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T57.1X1D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T57.1X1D is exempt from POA reporting.

Synonyms
  • Accidental poisoning caused by phosphine
  • Adverse effect of oral diphosphonate
  • Adverse reaction caused by bone resorption inhibitor
  • Adverse reaction caused by diphosphonate
  • Adverse reaction caused by drug acting on bone metabolism
  • Adverse reaction caused by intravenous diphosphonate
  • Biphosphonates adverse reaction
  • Disodium pamidronate adverse reaction
  • Phosphorus burn of skin
  • Phosphorus poisoning
  • Sodium clodronate adverse reaction
  • Toxic effect of phosphorus and its compounds

Previous Code
Previous Code T57.1X1A
Next Code
T57.1X1S Next Code